# SDR SIMA20220224001

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 42,570 hours, 37,556 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDSHIELD WIPER CAME ON WHILE IN THE SWITCH OFF POS. WIPER MOTOR OVERHEATED. EMERGENCY DECLARED -C/A-FOUND FO'S WIPER IN MIDDLE OF WINDSHIELD. REPLACED FO'S WIPER MOTOR/ CONVERTER IAW EMB 145 AMM 30-41-02-000-801-A & 32-41-02-400-801-A. OPERATIONAL TESTS GOOD. NO FURTHER DEFECTS NOTED. END.
